Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

The use of Nayman series for Green`s function construction

Annotation

The paper is devoted to boundary value problem for functional-differential equations of neutral type. Representation for Green`s function is obtained.

Full-text in one file

Download

UDC

517.939

Pages

205-206

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.